# SDR SWAA990963

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Part number: D4349J
- Condition: Loose
- Location: Nr 2 Adc
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK---  UPON TAKE OFF, F/O'S AIR SPEED, ALTIMETER INDICATORS AND TRANSPONDER  INSTRUMENTS BECAME INOP.  FOUND QUICK DISCONNECT ON NR 2 ADC LOOSE.  SECURED CONNECTOR PER MM.
